As you might already know, drug withdrawal occurs due to lower levels or complete absence of a drug which was previously available at regular and stable levels. When our body no longer receives this drug which it has been accustomed to, there is dysfunction of our autonomic system and psychological distress.
-When was the last dose of Narco you have taken? If you have already stopped taking it and its been longer than 24 hours after your last missed dose already, without any major symptoms, you may not experience any other symptoms of withdrawal. So please relax.
Now, let me answer each of your questions specifically.
1. You say at my dose the anxiety shouldnt last for more than a day? So by that logic, the anxiety should dissipate once the drug is fully cleared from my system?
Answer- Yes, the anxiety should not last for more than a day after your last missed dose. What you should know is that withdrawal is caused by the absence/clearance of stable levels of a previously available drug in your system.
2. How could withdrawal last for 4-7 days if after 19 hours there is almost no traceable amount of the drug left in my system? I was told withdrawal traditionally happens between the 3rd and 5th half life. So how is it even scientifically possible to experience withdrawal from a medication at such a low dose, after it has been completely eliminated from my system?
Answer- Although the exact mechanisms of drug withdrawal is still a matter of research, it is generally accepted that absence/abnormally low levels of a drug is what kicks in a withdrawal. Initial withdrawal symptoms appear between 3rd and 5th half-life, when your body detects lowered levels of the drug. From here, depending on the dose which the body is accustomed to, the withdrawal can subside(low doses) or become full blown(higher doses). Also you should know that half-life elimination refers to the elimination of a drug from your bloodstream, not its complete removal from your system. In case of hydrocodone, half life being about 4 hours, it will reach a negligible levels in the blood after 24 hours. However, in 72 hours after intake, only 26 % of the total hydrocodone from a single dose is excreted through urine. Rest of the drug is metabolized in the liver and several of these metabolites are pharmacologically active opiates themselves. So it is scientifically(theoretically) possible to experience withdrawal from low doses too. However, this is not seen practically and you need not worry about all this.
3. Are you saying that withdrawal is almost garunteed to occur or is there an equal chance that it probably will not occur. Would you agree that I have been very responsible about the dosage? Most people develop tolerance, and i have none, i have NEVER increased the dosage, 10 mg is still very therapeutic.
Answer- I am only saying that you may have a chance of developing withdrawal but there's also an equal chance that you may not. Yes, I do know that you have been very responsible about the dosage and I appreciate it.
4. Would you say by the end of day 2 i should be over the hump?
Answer-Yes, in all probability you will, given that you are already better from the psychological symptoms. So please relax and do not worry.
I hope I have addressed all your concerns adequately. Let me know if you have any queries.